# SDR DHL2003801029

- Difficulty date: April 22, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 4656392N
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-BELLY DOOR INTERNAL STRUCTURE HINGE SUPPORT FITTING CRACKED.  REMOVED CRACKED FITTING IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING ON D-BELLY DOOR INTERNAL STRUCTURE HINGE SUPPORT IAW SRM 51-1-21 PG 1.
